Almost sure exponential stability of hybrid stochastic functional differential equations

Research output: Research - peer-reviewArticle

This paper is concerned with the almost sure exponential stability of the n -dimensional nonlinear hybrid stochastic functional differential equation (SFDE) dx(t)=f(ψ1(xt,t),r(t),t)dt+g(ψ2(xt,t),r(t),t)dB(t), where xt={x(t+u):−τ≤u≤0} is a C([−τ,0];Rn)C([−τ,0];Rn)-valued process, B(t)B(t) is an m -dimensional Brownian motion while r(t) is a Markov chain. We show that if the corresponding hybrid stochastic differential equation (SDE) dy(t)=f(y(t),r(t),t)dt+g(y(t),r(t),t)dB(t) is almost surely exponentially stable, then there exists a positive number τ⁎ such that the SFDE is also almost surely exponentially stable as long as τ<τ⁎. We also describe a method to determine τ⁎ which can be computed numerically in practice.
Original languageEnglish
Pages (from-to)1390-1408
Number of pages19
JournalJournal of Mathematical Analysis and Applications
Volume458
Issue number2
Early online date18 Oct 2017
DOIs
StatePublished - 15 Feb 2018

    Research areas

  • stability, hybrid stochastic differential functional equations, Itô formula, Brownian motion, Markov chain

View graph of relations